Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4
  1. #1
    Evian's Avatar
    Evian is offline New Member
    Join Date
    Nov 2002
    Posts
    2

    Angry ZITS and Protein Powders

    I'm trying to gain mass and so i take protein powders between meals (i tried many brands) but each time after 2 or 3 weeks i start having Zits on my face and more oily hairs (even loosing hair). Do anybody have the same issue and how can i avoid that?

    Thanks for your help.

  2. #2
    Vaj10's Avatar
    Vaj10 is offline Associate Member
    Join Date
    May 2002
    Location
    Northern New Jersey
    Posts
    323
    Are you on a cycle?? Zits i can understand... I switched to vanilla instead of chocolate and it worked for me. I know its not like eating a chocolate bar but for some reason it worked for me (same brand/different flavor). Hairloss??? Protein induced hairloss is news to me? I think its just a coincidence. As far as oilyness I stay away from conditioners and use a shampoo which controls oil... i think its head and shoulders or something.

    good luck... im sure others have more/better insight for you

  3. #3
    Evian's Avatar
    Evian is offline New Member
    Join Date
    Nov 2002
    Posts
    2
    No i'm not on a cycle and i have never been, so it can't be a steroid issue

  4. #4
    BullDogg20's Avatar
    BullDogg20 is offline Member
    Join Date
    Sep 2001
    Posts
    831
    I USE TO HAVE A SIMILAR PROBLEM,
    MAKE SURE U DRINK TONS OF WATER AND CUT BACK ON SUGARS BECAUSE PROTEIN SHAKES NORMALLY CARY ALOT OF SUGAR]

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •